# SDR 99UAL900628

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE 3L SLIDE PRESS TO TEST LIGHT INOP.
